# SDR IPXA2015052289325

- Difficulty date: May 1, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING INBD TE LOWER BEAM IS CRACKED AT XW-213.97.  ACCOMPLISHED REPAIR IAW EA011-5710-01-A5313, REV I/R AND EO MD11-5720-57409-A.
